# SDR ASAA2012091192870

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,181 hours, 2,901 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TC 78472000 ENG INLET & FAN DETAIL INSPECTION.  FOUND NR 1 ENG INBD LOUVER PANELS LOOSE 200 & 600 POSITIONS AFT LOOKING FWD.  ACFT GROUNDED.  NR 1 ENG TIGHTENED LOUVER PANELS AT 200 & 600 POSITIONS REF AMM 72-23-07.  OK FOR CONT SERVICE.
